# SDR SWAA2013090319753

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 27,258 hours, 12,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULL NOSE EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 11.  R&R LIGHT IAW MM.
